Holonomies for connections with values in L_infty algebras

Research output: Contribution to journal/Conference contribution in journal/Contribution to newspaperJournal articleResearchpeer-review

  • Camilo Arias Abad, Max-Planck Institut für Mathematik, Bonn, Germany
  • Florian Schaetz, Denmark
Given a flat connection $\alpha$ on a manifold $M$ with values in a filtered $L_\infty$-algebra $g$, we construct a morphism $hol^\infty_\alpha: C(M) B\hat{U}_\infty(g)$, generalizing the holonomies of
flat connections with values in Lie algebras. The construction is based on Gugenheim's $A_\infty$-version of de Rham's theorem, which in turn is based on Chen's iterated integrals.
Original languageEnglish
JournalHomology, Homotopy and Applications
Volume16
Issue1
Pages (from-to)89-118
Number of pages30
ISSN1532-0073
DOIs
Publication statusPublished - 2014

    Research areas

  • L_infty algebras, configuration space, braid group, iterated integrals, higher holonomies

See relations at Aarhus University Citationformats

ID: 73625051